Cervical schistosomiasis

Sharma, S; Boyle, D; Wansbrough-Jones, MH; Chiodini, PL; Smith, JR; (2001) Cervical schistosomiasis. International journal of gynecological cancer, 11 (6). pp. 491-2. ISSN 1048-891X DOI: https://doi.org/10.1046/j.1525-1438.2001.01048.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1046/j.1525-1438.2001.01048.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar